# SDR UIEA2019072404838

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 17,103 hours, 2,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LBL 98 SEAT TRACK STA 1820-1840, FOUND CORRODED AS MARKED. ( M/D LBL 98 SEAT TRACK AT STA 1820-1840 CORRODED AREA REMOVED AND RE-PROTECTED PER SRM 51-10-02 AND SRM 51-20-01. BLENDED AREA DEPTH 0.025", WIDTH 0.7", LENGTH 3" WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. )
